# SDR 9600019763

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3442 · Weather Radar System
- Part: Radar Syst
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WOULD NOT PAINT GROUND RETURNS AND BEGAN SPOKING AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER AND INDICATOR WITH NO HELP.  DEFERRED RADAR SYSTEM PER MEL 34-19 AND AIRCRAFT RETURNED TO SERVICE.
